Facebook Pixel
EmpowHER Guest

Why is my lower abdominal in pain?

By Anonymous May 31, 2012 - 12:44pm
Rate This

I had unprotected sex on May 6 and took plan b pill the next day which was only about 14 hrs then i had my period earlier than usual when i was suppose to get it around the 20's well i stopped by period before but 2-3 days later i noticed some spotting(light pink) which lasted about 2 days and almost a week after that i am having lower abdominal pain and i am kind of constipated... can you please help i am concerned about this?

Add a Comment2 Comments


Hello Anonymous,

Constipation can cause lower abdominal pain. The pain usually comes and goes in waves.

There are many organs in the abdomen. Pain in the lower abdomen can originate from the appendix, small and large intestines or the ovaries.

Try adding more fiber to your diet and drink at least eight 8 ounce glasses of water each day to relieve the constipation. If your bowels do not return to normal and you continue to experience lower abdominal pain, consult your physician.


May 31, 2012 - 4:39pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thanks for the advice it did help me i am now relieved(:
hopefully thats all there is to it and nothing more serious

May 31, 2012 - 6:02pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!